# SDR ASAA0975020

- Difficulty date: March 12, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: 143A9485435
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT CENTER BULKHEAD PNL LANDING CORRODED.  REMOVED CORRODED LWR RAIL ASSY (LANDING).  RECEIVED NEW RAIL ASSY, LOCATED, DRILLED AND INSTALLED IAW B737 700 SRM 51 40 02.
